General Letters in Mathematics

Volume 9 - Issue 2 (6) | PP: 101 - 105 Language : English
DOI : https://doi.org/10.31559/glm2020.9.2.6
196
35

A New conjugate gradient method for unconstrained optimization problems with descent property

Hussein Ageel Khatab ,
Salah Gazi Shareef
Received Date Revised Date Accepted Date Publication Date
18/11/2019 30/6/2020 4/8/2020 31/1/2021
Abstract
In this paper, we propose a new conjugate gradient method for solving nonlinear unconstrained optimization. The new method consists of three parts, the first part of them is the parameter of Hestenes-Stiefel (HS). The proposed method is satisfying the descent condition, sufficient descent condition and conjugacy condition. We give some numerical results to show the efficiency of the suggested method.


How To Cite This Article
Khatab , H. A. & Shareef , S. G. (2021). A New conjugate gradient method for unconstrained optimization problems with descent property . General Letters in Mathematics, 9 (2), 101-105, 10.31559/glm2020.9.2.6

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.